MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

A.I.D.D LONGFORD ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Model Number 07P5020
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated alinity i estradiol results for one patient.The customer indicated that the wrong measurement together with other diagnostic indications led to the patient receiving an oophorectomy.Per the customer, ¿an oophorectomy was potentially performed due to the increased outcome and other factors¿.No further information has been received.The estradiol measurement together with other diagnostic indications led to the patient receiving an oophorectomy.
 
Additional Manufacturer Narrative
Field d4 lot number was updated.Additional information received.The female patient was receiving verzenios (abemaciclib) dosage 1st cycle 100 mg and is diagnosed with metastatic breast cancer.The initial alinity i estradiol result for sid (b)(6) was 267 pmol/l, sample was repeated on roche and the result was 20.5 pmol/l.Corrected data found in section g1 manufacturing office contact information.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Return testing was not performed as returns were not available.The ticket search by lot indicates that the reagent lot performs as expected for this product.Device history record review was performed on lot number 29417ud00, which did not show any potential non-conformances, deviations, or non-conformances.Trending review did not identify any trends for the complaint issue.From the review performed it has been determined that there is sufficient labelling to aid the customer in troubleshooting this issue.No trends were identified.As per the package insert, this assay should not be used to assess estradiol levels for patients undergoing fulvestrant or mifepristone treatment.Structural and functional analogues of steroid hormones, including the estradiol molecule, have the potential to cause interference/cross reactivity with the alinity i estradiol assay.Samples from patients administered medications which inhibit tumour cell proliferation (e.G.Cdk 4/6 inhibitors) may be subject to interference/cross reactivity with the alinity i estradiol assay.In addition, drugs which interfere with or activate production of steroid hormones (e.G.Aromatase inhibitors) may also interfere or cross react with the alinity i estradiol assay.In such cases, an alternate method such as chromatography should be used.Based on the information within the complaint record, the device met performance specifications and performed as intended at the customer site.A systemic issue and/or product deficiency was not identified.Corrected information found in section g1 manufacturer contact information.

Brand Name
ALINITY I ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
EI   N39 E932
2246682940
MDR Report Key13174699
Report Number3005094123-2022-00004
Device Sequence Number14663886
Product Code CHP
UDI-Device Identifier00380740129910
UDI-Public00380740129910
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2022
Device Model Number07P5020
Device Catalogue Number07P50-20
Device Lot Number29417UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer02/04/2022
04/07/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date02/24/2022
04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6) .; ALNTY I PROCESSING MODU, 03R65-01, (B)(6). ; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Outcome Attributed to Adverse Event Disability;
Patient SexFemale